| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, lens malfunctioned by not transferring correctly before being implanted.The malfunction was detected before implanting into the patient and another lens was used to complete the procedure.Additional information was received, lens had a leading haptic.The issue was noticed during priming and there was no patient contact.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6 and h.11.The product was returned for analysis and the reported complaint could not be observed.Intraocular lens (iol) was returned outside of the device.The device was received loose in a carton.The lock-out assembly has been removed.Viscoelastic is observed in the device.The plunger has been advanced into the nozzle tip.No damage observed.A small segment of iol material is in the nozzle tip.The remaining lens was returned outside of the device.Solution is dried on the iol.One haptic is torn/broken and not returned.The product investigation could not identify the root cause for the reported complaint lens malfunction by not transferring correctly, leading haptic issue as the vast majority lens was returned outside of the device.Due to this, we are unable to confirm the lens and the plunger position for advancement and determine a root cause.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).